# SDR USAA2011072600007

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 35,631 hours, 12,861 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5164
- Condition: Saturated
- Location: Elevator
- Part time: 35,631 hours, 12,861 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE/ RIB 5 VISIT - WATER EGRESS ON LEFT ELEVATOR UPPER SURFACE, 108 INCHES FROM THE INBOARD END & 6 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A321 SRM 55-21-1.
